On the stability of finite-depth capillary-gravity waves by means of the fourth order evolution equation

Jones, M. (1994) On the stability of finite-depth capillary-gravity waves by means of the fourth order evolution equation. Canadian Applied Mathematics Quarterly, 2(3), pp. 325-348. ISSN (print) 1073-1849

Full text not available from this archive.
Item Type: Article
Research Area: Applied mathematics
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Depositing User: Automatic Import Agent
Date Deposited: 25 Mar 2012 12:33
Last Modified: 25 Mar 2012 12:33
URI: http://eprints.kingston.ac.uk/id/eprint/16618

Actions (Repository Editors)

Item Control Page Item Control Page